zbMATH — the first resource for mathematics

Universal nonsingular controls. (English) Zbl 0763.93038
Summary: We prove that, for analytic systems satisfying the strong accessibility rank condition, generic inputs produce trajectories along which the linearized system is controllable. Applications to the steering of systems without drift are briefly mentioned.

93C15 Control/observation systems governed by ordinary differential equations
93C10 Nonlinear systems in control theory
Full Text: DOI
[1] Bryson, A.E.; Ho, Y-C., Applied optimal control, (1969), Wiley New York
[2] Coron, J-M., Global asymptotic stabilization for controllable systems without drift, Math. control signals systems, 5, 295-312, (1992) · Zbl 0760.93067
[3] Hasdorff, L., Gradient optimization and nonlinear control, (1976), Wiley New York
[4] Lafferriere, G., A general strategy for computing steering controls of systems without drift, (), 1115-1120
[5] Murray, R.M.; Sastry, S.S., Steering nonholonomic systems in chained form, (), 1121-1126
[6] Pomet, J-B., Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift, Systems control lett., 18, 147-158, (1992) · Zbl 0744.93084
[7] Sontag, E.D., On the observability of polynomial systems, SIAM J. control optim., 17, 139-151, (1979) · Zbl 0409.93013
[8] Sontag, E.D., On the preservation of certain controllability properties under sampling, (), 623-637
[9] Sontag, E.D., Controllability and linearized regulation, IEEE trans. automat. control, 32, 877-888, (1987) · Zbl 0633.93011
[10] Sontag, E.D., Finite dimensional open-loop control generators for nonlinear systems, Internat. J. control., 47, 537-556, (1988) · Zbl 0641.93035
[11] Sontag, E.D., Mathematical control theory: deterministic finite dimensional systems, (1990), Springer-Verlag New York · Zbl 0703.93001
[12] Sontag, E.D.; Lin, Y., Gradient techniques for steering systems with no drift: A classical idea revisited, ()
[13] Sussmann, H.J., Single-input observability of continuous-time systems, Math. systems theory, 12, 371-393, (1979) · Zbl 0422.93019
[14] Sussmann, H.J.; Jurdjevic, V., Controllability of nonlinear systems, J. differential equations, 12, 95-116, (1972) · Zbl 0242.49040
[15] Wang, Y.; Sontag, E.D., I/O equations for nonlinear systems and observation spaces, (), 720-725
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.